# SDR SWAA2020030942244

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,721 hours, 40,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SERVICE DOOR GUIRT BAR LATCH LOOSE         ADJUSTED FWD SVC DOOR GIRT BAR STOW CLIP ON DOOR LINER PER SIP OK FOR SVC
